# SDR AALA20171213001

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 6,963 hours, 2,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: PNFE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR DAMPER PRESSURE LOW, SERVICED DOOR DAMPER TO LIMITS PER AMM.
